# SDR SWAA012149

- Difficulty date: July 29, 2001
- Submitted: August 3, 2001
- Operation: Air carrier
- Aircraft: 062SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22060
- Aircraft time: 68,544 hours, 75,875 cycles
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Part number: 2601042
- Condition: Seized
- Location: Lh Mlg
- Stage of operation: IN
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

# 1 MLG BRAKE ASSY SEIZED UP AT THE GATE.                      R&R BRAKE ASSY PER MM.
